Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Am i pregnant as my periods are getting delayed ?

Im a female and ijust turned 16. I took Postinor 2 (in MArch) and i had my usual period (April/5/2011) ANd now its 3rd of May. My period is due today. How come i am not getting my period?Am i pregnant?
Asked On : Tue, 3 May 2011
Answers:  4 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Welcome to health care magic forum
you have not mentioned about sexual exposure at all.If you had unprotected sex after postinor ,chances of pregnancy can`t be ruled out.Go for pregnancy test
Wish you good health
Answered: Tue, 3 May 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
Since you took Postinor 2 which is an emergency contraceptive that means you are sexually active and had fear of getting pregnant.Also you had regular period in April so you should have got periods or may get in a couple of days.If you still had unprotected sex in this month of April and you don't get periods by 5th of May then get a urine pregnancy test done on 6th to rule out pregnancy.
Answered: Tue, 3 May 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi, thanks for query.Normally after this kind of tablets you should have withdrawal bleeding.This tablets is effective if taken within 72 hours of of the unprotected act.If you do not get your periods please talk to your doctor.But please make sure to use a protection in future.bye.
Answered: Tue, 3 May 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.
If you have had Unprotected sex recently, you should be getting a Urine Pregnancy test done one week after missing your Periods using a Early Morning Urine Sample which is the ideal time to detect Pregnancy. If it turns out negative, you may have Missed Periods as a result of Hormonal Imbalance as a result of taking Postinor. You can just wait for them to occur on their own. If they don't, you should be seeing a Gynecologist.

Good Luck.
Answered: Tue, 3 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor